# SDR SWAA040328

- Difficulty date: February 1, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 55,851 hours, 46,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A STATION EMERGENCY LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
